Download PDF - On systems of null sets
ArticleOriginal scientific text
Title
On systems of null sets
Authors 1, 2
Affiliations
- Indian Statistical Institute, Bangalore 560059, India
- Wesleyan University Middletown, CT 06457, U.S.A.
Abstract
The collection of all sets of measure zero for a finitely additive, group-valued measure is studied and characterised from a combinatorial viewpoint.
Bibliography
- K. P. S. Bhaskara Rao and R. M. Shortt, Group-valued charges: common extensions and the infinite Chinese remainder property, Proc. Amer. Math. Soc. 113 (1991), 965-972.
- R. Göbel and R. M. Shortt, Algebraic ramifications of the common extension problem for group-valued measures, Fund. Math. 146 (1994), 1-20.